# SDR SWAA2022022257674

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45 SEAT TRACK HAS WEAR AND CORROSION ON LOWER CROWN BS 500A+10'-500B+1'. / TRACK WEAR AND CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. TRACK WILL BE REPLACED ON NR G585727.
